RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2008, том 4, номер 4, страницы 457–489 (Mi jmag109)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

On contraction properties for products of Markov driven random matrices

Y. Guivarc'h

IRMAR CNRS Rennes I, Universite de Rennes I, Campus de Beaulieu, 35042 Rennes Cedex, France

Аннотация: We describe contraction properties on projective spaces for products of matrices governed by Markov chains which satisfy strong mixing conditions. Assuming that the subgroup generated by the corresponding matrices is “large” we show in particular that the top Lyapunov exponent of their product has multiplicity one and we give an exposition of the related results.

Ключевые слова и фразы: Lyapunov exponent, Markov chain, martingale, spectral gap, proximal.

Полный текст: PDF файл (439 kB)
Полный текст: http:/.../abstract.php?uid=jm04-0457e
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37XX, 22D40, 60BXX, 82B44
Поступила в редакцию: 28.03.2008
Язык публикации: английский

Образец цитирования: Y. Guivarc'h, “On contraction properties for products of Markov driven random matrices”, Журн. матем. физ., анал., геом., 4:4 (2008), 457–489

Цитирование в формате AMSBIB
\RBibitem{Gui08}
\by Y.~Guivarc'h
\paper On contraction properties for products of Markov driven random matrices
\jour Журн. матем. физ., анал., геом.
\yr 2008
\vol 4
\issue 4
\pages 457--489
\mathnet{http://mi.mathnet.ru/jmag109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485240}
\zmath{https://zbmath.org/?q=an:1173.60005}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262196800002}
\elib{http://elibrary.ru/item.asp?id=12857967}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag109
  • http://mi.mathnet.ru/rus/jmag/v4/i4/p457

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Deroin B., Dujardin R., “Lyapunov Exponents For Surface Group Representations”, Commun. Math. Phys., 340:2 (2015), 433–469  crossref  zmath  isi  scopus
    2. Gao Zh., Guivarc'h Y., Le Page E., “Stable Laws and Spectral Gap Properties For Affine Random Walks”, Ann. Inst. Henri Poincare-Probab. Stat., 51:1 (2015), 319–348  crossref  zmath  isi  scopus
    3. Guivarc'h Y., Le Page E., “Spectral Gap Properties For Linear Random Walks and Pareto'S Asymptotics For Affine Stochastic Recursions”, Ann. Inst. Henri Poincare-Probab. Stat., 52:2 (2016), 503–574  crossref  zmath  isi
    4. Benoist Y., Quint J., “Random Walks on Reductive Groups”, Random Walks on Reductive Groups, Ergebnisse der Mathematik und Iher Grenzgebiete 3 Folge, 62, Springer International Publishing Ag, 2016, 1–323  crossref  isi
  • Просмотров:
    Эта страница:207
    Полный текст:92
    Литература:27

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019